Yang Ge-feng, . Robust guaranteed cost control for uncertain impulsive systems with multi-delay[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 13-17 .
Citation:
|
Yang Ge-feng, . Robust guaranteed cost control for uncertain impulsive systems with multi-delay[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 13-17 .
|
Yang Ge-feng, . Robust guaranteed cost control for uncertain impulsive systems with multi-delay[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 13-17 .
Citation:
|
Yang Ge-feng, . Robust guaranteed cost control for uncertain impulsive systems with multi-delay[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 13-17 .
|